# SDR AALA201610189006

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,463 hours, 22,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM DOOR R AFT EMER EXIT. REPLACED SWITCH ROD PIN.  THE AIRCRAFT WAS GROUNDED.
